# SDR QMLA2025051520056

- Difficulty date: May 16, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N328CH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7328
- Aircraft time: 4,677 hours, 16,884 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,677 hours, 10,831 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR GEAR BOX CHIP INDICATOR LIGHT ILLUMINATED IN FLIGHT. FIRST SET OF FLIGHTS FROM CHANGING OF MBG OIL FILTER YESTERDAY.
